I agree with RSG - Having used Clen only once myself I am certainly no expert on it but at 120mcg I was getting sides big time even after tapering up. I can’t imagine anyone taking that much and not feeling anything.
I think it largely depends on where you get it. I’ve used some tabs before that had me shaking like I was having a seizure at 60 mcg and some liquid from a Research Chem that couldn’t me shaking until about 120 mcg
It can affect some people differently I believe. I ran 200mcg from two well known manufactures with very little sides except muscle cramps. I am not very stim-tolerant either. 200mg caffeine gives me an insane amount of anxiety, but 200mcg clen did not. I regret ever using it though.
Most users that report bad side effects and discontinue use are those who use
high doses right at the start of the cycle. The worst side effects occur within
the first 3-4 days of use.
A first time user should not exceed 40mcg the first day. Increase by one tab
until the side effects are not tolerable
Example of a first cycle:
Day5: 80mcg(Note: Increase the dose only when the side effects are tolerable)
Day13: 80 mcg (Tapering is not necessary, but it helps some users get back to
Day14: 60 mcgs
Day 17: ECA/ NYC stack
Here is where i think your problem lies PROVIDED the stuff given to you is not complete crap.
Start dosing taurine for a week or 2 red bull etc or find taurine tablets get it high then start again.
Taurine MUST be used with Clen at 3-5g daily. Clenbuterol depletes taurine levels in the liver which stops the conversion of T4 to T3 in the liver. And as you are not cycling it with T3 your using your bodys stores. As i said cease using it, dose up on T3 after a week or 2 come back to it. AND DO NOT START ON 120MG !!!